RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1967, Volume 73(115), Number 4, Pages 585–599 (Mi msb4141)  

This article is cited in 14 scientific papers (total in 14 papers)

On coercivity in nonisotropic Sobolev spaces

O. V. Besov


Full text: PDF file (1138 kB)

English version:
Mathematics of the USSR-Sbornik, 1967, 2:4, 521–534

Bibliographic databases:

UDC: 517.5
MSC: 46E35, 26Cxx, 26A16
Received: 27.04.1966

Citation: O. V. Besov, “On coercivity in nonisotropic Sobolev spaces”, Mat. Sb. (N.S.), 73(115):4 (1967), 585–599; Math. USSR-Sb., 2:4 (1967), 521–534

Citation in format AMSBIB
\Bibitem{Bes67}
\by O.~V.~Besov
\paper On coercivity in nonisotropic Sobolev spaces
\jour Mat. Sb. (N.S.)
\yr 1967
\vol 73(115)
\issue 4
\pages 585--599
\mathnet{http://mi.mathnet.ru/msb4141}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=221068}
\zmath{https://zbmath.org/?q=an:0169.47101|0156.13902}
\transl
\jour Math. USSR-Sb.
\yr 1967
\vol 2
\issue 4
\pages 521--534
\crossref{https://doi.org/10.1070/SM1967v002n04ABEH002352}


Linking options:
  • http://mi.mathnet.ru/eng/msb4141
  • http://mi.mathnet.ru/eng/msb/v115/i4/p585

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. K. Vodop'yanov, V. M. Gol'dstein, Yu. G. Reshetnyak, “On geometric properties of functions with generalized first derivatives”, Russian Math. Surveys, 34:1 (1979), 19–74  mathnet  crossref  mathscinet  zmath
    2. N. N. Romanovskii, “Coercive Estimates”, Math. Notes, 70:2 (2001), 283–287  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. D. V. Lymanskyi, “Bounds for Systems of Maximal Differential Polynomials without Mixed Derivatives”, Math. Notes, 72:3 (2002), 435–439  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. “The List of Scientific Works of O. V. Besov”, Proc. Steklov Inst. Math., 243 (2003), 7–10  mathnet  mathscinet  zmath
    5. D. V. Lymanskyi, “On Domination Conditions for Systems of Minimal Differential Operators Acting in the Space $L_\infty(\mathbb R^n)$”, Math. Notes, 75:6 (2004), 787–793  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    6. N. N. Romanovskii, “Integral representations and embedding theorems for functions on the Hesenberg groups $\mathbb H^n$”, St. Petersburg Math. J., 16:2 (2005), 349–375  mathnet  crossref  mathscinet  zmath
    7. D. V. Lymanskyi, M. M. Malamud, “Elliptic and weakly coercive systems of operators in Sobolev spaces”, Sb. Math., 199:11 (2008), 1649–1686  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    8. D. V. Isangulova, S. K. Vodopyanov, “Coercive estimates and integral representation formulas on Carnot groups”, Eurasian Math. J., 1:3 (2010), 58–96  mathnet  mathscinet  zmath
    9. Patrizio Neff, Dirk Pauly, Karl-Josef Witsch, “Poincaré meets Korn via Maxwell: Extending Korn's first inequality to incompatible tensor fields”, Journal of Differential Equations, 2014  crossref  mathscinet
    10. M. M. Karchevskii, R. R. Shagidullin, “O kraevykh zadachakh dlya ellipticheskikh sistem uravnenii vtorogo poryadka divergentnogo vida”, Uchen. zap. Kazan. un-ta. Ser. Fiz.-matem. nauki, 157, no. 2, Izd-vo Kazanskogo un-ta, Kazan, 2015, 93–103  mathnet  elib
    11. G. A. Karapetyan, “Integral representation of functions and embedding theorems for multianisotropic spaces in the three-dimensional case”, Eurasian Math. J., 7:2 (2016), 19–37  mathnet
    12. G. A. Karapetyan, H. A. Petrosyan, “Embedding theorems for multianisotropic spaces with two vertices of anisotropicity”, Uch. zapiski EGU, ser. Fizika i Matematika, 51:1 (2017), 29–37  mathnet
    13. G. A. Karapetyan, “Integral representation and embedding theorems for $n$-dimensional multianisotropic spaces with one anisotropic vertex”, Siberian Math. J., 58:3 (2017), 445–460  mathnet  crossref  crossref  isi  elib  elib
    14. G. A. Karapetyan, M. K. Arakelyan, “Embedding Theorems for General Multianisotropic Spaces”, Math. Notes, 104:3 (2018), 417–430  mathnet  crossref  crossref  isi  elib
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:290
    Full text:105
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020